Vol 23, No 2 (2015)

Table of Contents


Quadratic $\rho$-functional inequalities in Banach spaces: a fixed point approach PDF
Choonkil Park, Jeong Pil Seo 231-248
Structural and spectral properties of $k$-quasi-$*$-paranormal operators PDF
Fei Zuo, Hongliang Zuo 249-257
Dirichlet boundary value problem for a class of the noncooperative elliptic system PDF
Tacksun Jung, Q-Heung Choi 259-267
Boundedness in Perturbed functional differential systems via $t_{\infty}$-similarity PDF
Sang Il Choi, Yoon Hoe Goo 269-282
Value function and optimality conditions PDF
Kyung Eung Kim 283-291
A boundary control problem for vorticity minimization in time-dependent 2D Navier-Stokes equations PDF
Hongchul Kim 293-312
Einstein's connection in $3$-dimensional $ES$-manifold PDF
In Ho Hwang 313-321

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr